Posted : 8/1/2009 11:54:23 AM
I would think that every time it's wet it may be a problem again -- but I would hound the company and do whatever you have to do in order to get answers.
"involvement" is a glittering generality - it's literally NOT saying damage or discomfort -- they are hedging their bets.
You realize that Eurythmia is irregular heart beat -- that's a far cry from Edema (swelling) Both are disturbing side effects. MAKE SURE the vet checks the heart.
This dog is SO set up for auto-immune disease it's not funny -- be ULTRA careful. The steroids are the very first step, and be aware that it will suppress the immune system *further* (because that's part of what steroids do). So honestly -- no dog parks, no stuff like that at all for a couple of months.
I understand money is a concern, but please watch this dog carefully -- watch the gum color, if the dog begins to act **at all** lethargic or in any way out of the ordinary, get to the vet. This kind of chemical toxicity can trigger IMHA and such stuff SO fast.